# SDR ASAA2015011110222

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 26,076 hours, 8,056 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING FROM MCDU FOLLOWING QRH REST PROCEDURE.  ACFT GROUNDED. PROMPT RETURNED AFTER FIVE MINUTES, SYS OPS NORMAL.
